# SDR KCSA202311141146

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 94,402 hours, 13,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FAA FINDING) L1 DOOR AFT LOWER STOP FITTING CRACKED
